MathSciNet Relay Station
MathSciNet bibliographic data
MR1240579 73K20 (49Q20 73B30 73K40 73V25)
Morgan, Frank; Sullivan, John; Larché, Francis Monotonicity theorems for two-phase solids. Arch. Rational Mech. Anal. 124 (1993), no. 4, 329–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement